# SDR USAA2013022600022

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 39,643 hours, 22,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, THE CABIN EMERGENCY EXIT LIGHTS AT DOORS AND WINDOWS WORKING WHILE ON THE GROUND UNLESS COCKPIT SWITCH IS TURNED ON.  MAINTENANCE REPLACED RELAY 8WL PER SWPM 20-46-50.  OPS CHECK OK OF EMERGENCY LIGHTS SYSTEM PER AMM 33-51-00.
